Show simple item record

dc.contributor.authorIbrahim, Hassan
HAL ID: 8850
dc.contributor.authorMonneau, Régis
dc.date.accessioned2014-02-18T15:51:07Z
dc.date.available2014-02-18T15:51:07Z
dc.date.issued2009
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/12684
dc.language.isoenen
dc.subjectLogarithmic Sobolev inequalitiesen
dc.subjectParabolic BMO spacesen
dc.subjectAnisotropic Lizorkin–Triebel spacesen
dc.subjectHarmonic analysisen
dc.subject.ddc515en
dc.titleOn a parabolic logarithmic Sobolev inequalityen
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenIn order to extend the blow-up criterion of solutions to the Euler equations, Kozono and Taniuchi [H. Kozono, Y. Taniuchi, Limiting case of the Sobolev inequality in BMO, with application to the Euler equations, Comm. Math. Phys. 214 (2000) 191–200] have proved a logarithmic Sobolev inequality by means of isotropic (elliptic) BMO norm. In this paper, we show a parabolic version of the Kozono–Taniuchi inequality by means of anisotropic (parabolic) BMO norm. More precisely we give an upper bound for the L∞L∞ norm of a function in terms of its parabolic BMO norm, up to a logarithmic correction involving its norm in some Sobolev space. As an application, we also explain how to apply this inequality in order to establish a long-time existence result for a class of nonlinear parabolic problems.en
dc.relation.isversionofjnlnameJournal of Functional Analysis
dc.relation.isversionofjnlvol257en
dc.relation.isversionofjnlissue3en
dc.relation.isversionofjnldate2009
dc.relation.isversionofjnlpages903-930en
dc.relation.isversionofdoihttp://dx.doi.org/10.1016/j.jfa.2009.01.008en
dc.identifier.urlsitehttp://arxiv.org/abs/0903.1436v1en
dc.relation.isversionofjnlpublisherElsevieren
dc.subject.ddclabelAnalyseen
dc.relation.forthcomingnonen
dc.relation.forthcomingprintnonen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record